# SDR DALA2024072307404

- Difficulty date: July 18, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0457307) CORROSION AT FWD CARGO COMPARTMENT DOOR TRHESHOLD. REMOVED AND REPLACED IAW B737-900 SRM 53-30-15-1A-1, SRM 51-40-02-OG. AND DWG. 143A8330.
